# SDR UPS08551615

- Difficulty date: February 3, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP.  REPLACED LIGHT BULB PER MM 33-10-00.  OPS CHECK GOOD.
